I pray that this helps you my precious friend.
IT'S A SPIRITUAL BATTLE
I'm praying for you my precious friend. The Bible is our source for strengthening our wisdom. Scripture is food for wisdom.
Philippians 4:8 NASB
"Finally, brethren, whatever is true, whatever is honorable, whatever is right, whatever is pure, whatever is lovely, whatever is of good repute, if there is any excellence and if anything worthy of praise, dwell on these things."
Just to add to what Journeyman and Linda have shared, it is essential to continue replacing the lies with the Truth, from the Word of God.
Please watch this video of Dan Mohler's on what it really means to resist the devil.
God bless you brother.
Michael, do all these things that have been recommended. Also, and very importantly, talk to a medical doctor and tell the doctor these same things. You could be having a mental problem through no fault of your own. The brain is complex. Please get some medical attention. God uses doctors to help us. Good luck and may God bless you. Annie
I understand. Go to the doctor again, and explain this all again. Sounds like you need a different medicine or a different dosage. I have no medical training, but this situation is obviously complex. Seek God and seek medical help. Talk until someone listens and takes your health seriously. Tell the helper of any drugs you are or have taken. A mental problem is a health problem just as kidney disease or a tumor is a medical problem. Get professional help. Mental health is often free. Check online for your area. Confide in your friends and spiritual leaders. Your life is important. You could actually be on too much medication. Find solace in nature and maybe try the BIble on tape as you exercise. Eat right also. Get some professional help. I genuinely care, as do other readers. Good luck an may God bless you.
Annie's correct. My sister experienced hallucinations from Prozac. Not saying that's you're taking it. Okay? My sister saw things flying at her. The dosage she was given was too strong. Some people are sensitive to certain medications. Not saying that's what it is for you, but you should visit your doctor. Another thought, sometimes old appliances, electrical outlets and light fixtures will emit an electrical field that will cause people to feel dread or hallucinate. Just food for thought. Also sometimes demonic things happen also. Maybe check around and see if you have anything in your house that has remained that should have been thrown away. Everything gives off something. Personal experience, I had old weird pictures I had to get rid of. We accept Jesus, sometimes we forget some the strange things we have laying around the house.